Main Branches

Downloads  Installation  Overview  Data Libraries  Packages  Documentation  Contacts  FAQ  GAP 3 

85 publications using GAP published in 2002

[A02] Aichinger, E., The polynomial functions on certain semidirect products of groups, Acta Sci. Math. (Szeged), 68 (1-2) (2002), 63–81.

[A02] Alp, M., Enumeration of Whitehead groups of low order, Internat. J. Algebra Comput., 12 (5) (2002), 645–658.

[AS02] Anderson, K. and Surowski, D. B., Coxeter-Petrie complexes of regular maps, EUROPEAN JOURNAL OF COMBINATORICS, 23 (8) (2002), 861–880.

[BE02] Ballester-Bolinches, A. and Esteban-Romero, R., On a question of Beidleman and Robinson, Comm. Algebra, 30 (12) (2002), 5757–5770.

[BCN02] Barnes, J. W., Colletti, B. W., and Neuway, D. L., Using group theory and transition matrices to study a class of metaheuristic neighborhoods, European J. Oper. Res., 138 (3) (2002), 531–544.

[B02] Bauermeister, N., Automorphismen von Steinersystemen $S(t,t+2,v)$, Diplomarbeit, Universität Hannover (2002).

[BS02] Bergman, C. and Slutzki, G., Computational complexity of generators and nongenerators in algebra, Internat. J. Algebra Comput., 12 (5) (2002), 719–735.

[BEO02] Besche, H. U., Eick, B., and O'Brien, E. A., A millennium project: constructing small groups, Internat. J. Algebra Comput., 12 (5) (2002), 623–644.

[BK02] Bonisoli, A. and Korchmáros, G., Irreducible collineation groups fixing a hyperoval, J. Algebra, 252 (2) (2002), 431–448.

[BL02] Bonisoli, A. and Labbate, D., One-factorizations of complete graphs with vertex-regular automorphism groups, J. Combin. Des., 10 (1) (2002), 1–16.

[B02] Borovik, A. V., Orthogonal and symplectic black box groups, revisited (2002), math.GR/0110234.

[C02] Cameron, P., Partitions and Permutations (2002), Preprint.

[CC02] Cameron, P. J. and Cara, P., Independent generating sets and geometries for symmetric groups, J. Algebra, 258 (2) (2002), 641–650.

[CH+02] Campbell, C. M., Havas, G., Hulpke, A., and Robertson, E. F., Efficient simple groups, Comm. Algebra, 30 (2) (2002), 971–975.

[CH+02] Campbell, C. M., Havas, G., Hulpke, A., and Robertson, E. F., Efficient simple groups, Comm. Algebra, 30 (9) (2002), 4613–4619.

[C02] Casselman, B., Computation in Coxeter groups. I. Multiplication, Electron. J. Combin., 9 (1) (2002), Research Paper 25, 22.

[CRB02] Charnes, C., Rötteler, M., and Beth, T., Homogeneous bent functions, invariants, and designs, Des. Codes Cryptogr., 26 (1-3) (2002), 139–154
(In honour of Ronald C. Mullin).

[CM02] Cohen, A. R. and Murray, S. H., An automated proof theory approach to computation with permutation group (2002)
(Lecture notes for the Calculemus Autumn School, Pisa, 23 Sep- 4 Oct 2002)).

[C02] Cousineau, G., Tilings as a programming exercise, Theoret. Comput. Sci., 281 (1-2) (2002), 207–217
(Selected papers in honour of Maurice Nivat).

[D02] Davenport, J. H., Equality in computer algebra and beyond, J. Symbolic Comput., 34 (4) (2002), 259–270
(Integrated reasoning and algebra systems (Siena, 2001)).

[G02] de Graaf, W. A., Constructing canonical bases of quantized enveloping algebras, Experiment. Math., 11 (2) (2002), 161–170.

[GN02] de Graaf, W. A. and Nickel, W., Constructing faithful representations of finitely-generated torsion-free nilpotent groups, J. Symbolic Comput., 33 (1) (2002), 31–41.

[DE02] Dekimpe, K. and Eick, B., Computational aspects of group extensions and their applications in topology, Experiment. Math., 11 (2) (2002), 183–200.

[D02] Draisma, J., On a conjecture of Sophus Lie, in Differential equations and the Stokes phenomenon, World Sci. Publ., River Edge, NJ (2002), 65–87.

[E02] Eick, B., Orbit-stabilizer problems and computing normalizers for polycyclic groups, J. Symbolic Comput., 34 (1) (2002), 1–19.

[ELO02] Eick, B., Leedham-Green, C. R., and O'Brien, E. A., Constructing automorphism groups of $p$-groups, Comm. Algebra, 30 (5) (2002), 2271–2295.

[EW02] Eick, B. and Wright, C. R. B., Computing subgroups by exhibition in finite solvable groups, J. Symbolic Comput., 33 (2) (2002), 129–143.

[EGS02] Elbaz-Vincent, P., Gangl, H., and Soulé, C., Quelques calculs de la cohomologie de $\rm GL_N(\Bbb Z)$ et de la $K$-théorie de $\Bbb Z$, C. R. Math. Acad. Sci. Paris, 335 (4) (2002), 321–324.

[FKM02] Fiedler, F., Klin, M. H., and Muzychuk, M., Small vertex-transitive directed strongly regular graphs, Discrete Math., 255 (1-3) (2002), 87–115
(Combinatorics '98 (Palermo)).

[FGM02] Frohardt, D., Guralnick, R., and Magaard, K., Genus 0 actions of groups of Lie rank 1, in Arithmetic fundamental groups and noncommutative algebra (Berkeley, CA, 1999), Amer. Math. Soc., Providence, RI, Proc. Sympos. Pure Math., 70 (2002), 449–483.

[G02] Gallian, J. A., Contemporary Abstract Algebra, Houghton-Mifflin, fifth edition (2002).

[G02] Gebhardt, V., Efficient collection in infinite polycyclic groups, J. Symbolic Comput., 34 (3) (2002), 213–228.

[G02] Gramlich, R., On graphs, geometries, and groups of Lie type, ProQuest LLC, Ann Arbor, MI (2002), 151 pages
(Thesis (Dr.)–Technische Universiteit Eindhoven (The Netherlands)).

[G02] Grier, D., Exploring the Peaks of $S_n$, Undergraduate Senior Thesis, Cornell (2002).

[HK02] Haemers, W. H. and Kuijken, E., The Hermitian two-graph and its code, Linear Algebra Appl., 356 (2002), 79–93
(Special issue on algebraic graph theory (Edinburgh, 2001)).

[HM02] Hansen, P. and Mélot, H., Computers and discovery in algebraic graph theory, Linear Algebra Appl., 356 (2002), 211–230
(Special issue on algebraic graph theory (Edinburgh, 2001)).

[HK02] Hertweck, M. and Kimmerle, W., Coleman automorphisms of finite groups, Math. Z., 242 (2) (2002), 203–215.

[JM02] Jamali, A. and Mousavi, H., On the co-Dedekindian finite $p$-groups with non-cyclic abelian second centre, Glasg. Math. J., 44 (1) (2002), 1–8.

[J02] Joyner, D., Adventures in group theory. Rubik's cube, Merlin's machine and other mathematical toys., Johns Hopkins University Press, Baltimore (2002), xviii+262 pp pages.

[JR02] Jürgens, U. and Röhrle, G., MOP—algorithmic modality analysis for parabolic group actions, Experiment. Math., 11 (1) (2002), 57–67.

[JK02] Jurišić, A. and Koolen, J., Krein parameters and antipodal tight graphs with diameter 3 and 4, Discrete Math., 244 (1-3) (2002), 181–202
(Algebraic and topological methods in graph theory (Lake Bled, 1999)).

[KN02] Kiechle, H. and Nagy, G. P., On the extension of involutorial Bol loops, Abh. Math. Sem. Univ. Hamburg, 72 (2002), 235–250.

[KR02] Klappenecker, A. and Rötteler, M., Beyond stabilizer codes. I. Nice error bases, IEEE Trans. Inform. Theory, 48 (8) (2002), 2392–2395.

[KS02] Kleshchev, A. S. and Sheth, J., Representations of the alternating group which are irreducible over subgroups, Proc. London Math. Soc. (3), 84 (1) (2002), 194–212.

[K02] Kohl, S., Counting the orbits on finite simple groups under the action of the automorphism group—Suzuki groups vs. linear groups, Comm. Algebra, 30 (7) (2002), 3515–3532.

[K02] Konovalov, A., Computer investigations of the modular isomorphism problem, in Algebra and Applications. Krasnoyarsk, Russia, 5–9 August 2002 (2002), 141–142.

[K02] Konovalov, A., ISO 1.0 — The program for calculation of invariants of modular group agebras and investigation of the modular isomorphism problem. (2002)
(Preprint. Online at

[K02] Konovalov, A., ISO 1.0 — The program for investigation of the modular isomorphism problem of group algebras, in Algebraic Methods of Discrete Mathematics. Lugansk, Ukraine 23–27 September 2002 (2002), 32–34.

[KK02] Konovalov, A. and Kostenko, E., Testing the conjecture about congruently adjoined clusters in the amorphous state using the computer algebra system GAP, in Proceedings of the XXXII International Conference IT +SE'2005, Autumn Session. Yalta, Ukraine, October 1–10 (2002), 84–85.

[KT02] Konovalov, A. and Tsapok, A. G., Normaliser series in finite groups and Strojnowski problem, Zaporozhye State University Herald — Physical and mathematical sciences (2) (2002), 61–65.

[KKW02] Koshitani, S., Kunugi, N., and Waki, K., Broué's conjecture for non-principal 3-blocks of finite groups, J. Pure Appl. Algebra, 173 (2) (2002), 177–211.

[LP02] Lansky, J. and Pollack, D., Hecke algebras and automorphic forms, Compositio Math., 130 (1) (2002), 21–48.

[LNP02] Larrión, F., Neumann-Lara, V., and Pizaña, M. A., On the Homotopy Type of Clique Graphs, J. of the Brazilian Comp. Soc., 7 (3) (2002), 69–73.

[LNP02] Larrión, F., Neumann-Lara, V., and Pizaña, M. A., Whitney triangulations, local girth and iterated clique graphs, Discrete Math., 258 (1-3) (2002), 123–135.

[LPS02] Liebeck, M. W., Praeger, C. E., and Saxl, J., Primitive permutation groups with a common suborbit, and edge-transitive graphs, Proc. London Math. Soc. (3), 84 (2) (2002), 405–438.

[LP+02] Linton, S. A., Pfeiffer, G., Robertson, E. F., and Ruškuc, N., Computing transformation semigroups, J. Symbolic Comput., 33 (2) (2002), 145–162.

[L02] Lübeck, F., On the computation of elementary divisors of integer matrices, J. Symbolic Comput., 33 (1) (2002), 57–65.

[L02] Lutz, F. H., Examples of $\Bbb Z$-acyclic and contractible vertex-homogeneous simplicial complexes, Discrete Comput. Geom., 27 (1) (2002), 137–154
(Geometric combinatorics (San Francisco, CA/Davis, CA, 2000)).

[MS+02] Magaard, K., Shaska, T., Shpectorov, S., and Völklein, H., The locus of curves with prescribed automorphism group, S\=urikaisekikenky\=usho K\Boky\=uroku (1267) (2002), 112–141
(Communications in arithmetic fundamental groups (Kyoto, 1999/2001)).

[MO02] Makai, M. and Orechwa, Y., Solutions of boundary-value problems in discretized volumes, Electron. J. Differential Equations (2002), No. 01, 20.

[M02] Marcusanu, M. C., Complementary $l_1$-graphs embeddable in the half-cube, European J. Combin., 23 (8) (2002), 1061–1072.

[MS02] Matei, D. and Suciu, A. I., Hall invariants, homology of subgroups, and characteristic varieties, Int. Math. Res. Not. (9) (2002), 465–503.

[MM02] Mayr, P. and Morini, F., Nearrings whose set of $N$-subgroups is linearly ordered, Results Math., 42 (3-4) (2002), 339–348.

[MPS02] Meier, A., Pollet, M., and Sorge, V., Comparing approaches to the exploration of the domain of residue classes, J. Symbolic Comput., 34 (4) (2002), 287–306
(Integrated reasoning and algebra systems (Siena, 2001)).

[M02] Meyer, H., Konjugationsklassensummen in endlichen Gruppenringen, Bayreuth. Math. Schr. (66) (2002), viii+160
(Dissertation, Universität Bayreuth, Bayreuth, 2002).

[MW02] Michler, G. O. and Weller, M., The character values of the irreducible constituents of a transitive permutation representation, Arch. Math. (Basel), 78 (6) (2002), 417–429.

[MR02] Moori, J. and Rodrigues, B. G., On Frattini extensions, Sci. Math. Jpn., 55 (2) (2002), 215–221.

[MN+02] Müller, J., Neunhöffer, M., Röhr, F., and Wilson, R., Completing the Brauer trees for the sporadic simple Lyons group, LMS J. Comput. Math., 5 (2002), 18–33.

[NO02] Nikkuni, R. and Onda, K., A characterization of knots in a spatial graph. II, J. Knot Theory Ramifications, 11 (7) (2002), 1133–1154.

[N02] Noeske, F., Zur Darstellungstheorie Schurscher Erweiterungen symmetrischer Gruppen, Diploma Thesis, Aachen University (2002).

[NW02] Norton, S. P. and Wilson, R. A., Anatomy of the Monster. II, Proc. London Math. Soc. (3), 84 (3) (2002), 581–598.

[O02] Östergård, P. R. J., Classifying subspaces of Hamming spaces, Des. Codes Cryptogr., 27 (3) (2002), 297–305.

[P02] Picantin, M., Explicit presentations for the dual braid monoids, C. R. Math. Acad. Sci. Paris, 334 (10) (2002), 843–848.

[P02] Pizaña, M. A., Gráficas Iteradas de Clanes, Ph.D. thesis, Universidad Autónoma Metropolitana, Mexico (2002).

[P02] Püschel, M., Decomposing monomial representations of solvable groups, J. Symbolic Comput., 34 (6) (2002), 561–596.

[R02] Reading, N., Order dimension, strong Bruhat order and lattice properties for posets, Order, 19 (1) (2002), 73–100.

[S02] Sampels, M., Visualization of automorphisms and vertex-symmetry, PARALLEL PROCESSING APPLIED MATHEMATICS (2002), 35–41.

[S02] Sarmiento, J. F., On point-cyclic resolutions of the 2-(63,7,15) design associated with PG(5,2), Graphs Combin., 18 (3) (2002), 621–632.

[SB+02] Siekmann, J., Benzmuller, C., Fiedler, A., Meier, A., and Pollet, M., Proof development with Omega MEGA: root 2 is irrational, LOGIC FOR PROGRAMMING, ARTIFICIAL INTELLIGENCE, AND REASONING (2002), 367–387.

[S02] Spence, H., Character Relations, Senior Thesis, Eastern Illinois (2002).

[S02] Stroppel, M., Locally compact groups with few orbits under automorphisms, in Proceedings of the 16th Summer Conference on General Topology and its Applications (New York), Topology Proc., 26 (2001/02), 819–842.

[S02] Suciu, A. I., Translated tori in the characteristic varieties of complex hyperplane arrangements, Topology Appl., 118 (1-2) (2002), 209–223
(Arrangements in Boston: a Conference on Hyperplane Arrangements (1999)).

[ST02] Swallow, J. R. and Thiem, F. N., Quadratic corestriction, $C_2$-embedding problems, and explicit construction, Comm. Algebra, 30 (7) (2002), 3227–3258.

[TV02] Tamburini, M. C. and Vdovin, E. P., Carter subgroups in finite groups, J. Algebra, 255 (1) (2002), 148–163.

[VA+02] Vera-López, A., Arregi, J. M., García-Sánchez, M. A., Vera-López, F. J., and Esteban-Romero, R., The exact bounds for the degree of commutativity of a $p$-group of maximal class. I, J. Algebra, 256 (2) (2002), 375–401.